Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 229240

General Euler-Ostrowski formulae and applications to quadratures


Franjić, Iva; Pečarić, Josip; Perić, Ivan
General Euler-Ostrowski formulae and applications to quadratures // Applied Mathematics and Computation, 177 (2006), 92-98 (međunarodna recenzija, članak, znanstveni)


Naslov
General Euler-Ostrowski formulae and applications to quadratures

Autori
Franjić, Iva ; Pečarić, Josip ; Perić, Ivan

Izvornik
Applied Mathematics and Computation (0096-3003) 177 (2006); 92-98

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Ostrowski's inequality; extended Euler formulae; Bernoulli polynomials; quadrature formulae

Sažetak
The aim of this paper is to generalize an inequality obtained in [A.Aglić-Aljinović, M.Matić, J.Pečarić, Improvements of some Ostrowski type inequalities, J.Comput.Anal.Appl., in press] and therefore obtain a generalization and improvement of an inequality obtained in [G.A.Anastassiou, Univariate Ostrowski inequalities, Revisited, Monatsh Math (135):175-189 (2002)]. To do this, first we derive the general Euler-Ostrowski formulae which generalize extended Euler formulae, obtained in [Lj.Dedić, M.Matić, J.Pečarić, On generalizations of Ostrowski inequality via some Euler-type identities, Math. Inequal. Appl. 3(3): 337-353 (2000)]. The main novelty is that a remainder is expressed in terms of B_n*(x-mt) which enables us to obtain a wide variety of quadrature formulae such as trapezoid, midpoint, bitrapezoid, twopoint formulae and their multipoint generalizations.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
0037119
0117014

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb,
Tekstilno-tehnološki fakultet, Zagreb

Profili:

Avatar Url Josip Pečarić (autor)

Avatar Url Ivan Perić (autor)

Avatar Url Iva Franjić (autor)

Citiraj ovu publikaciju

Franjić, Iva; Pečarić, Josip; Perić, Ivan
General Euler-Ostrowski formulae and applications to quadratures // Applied Mathematics and Computation, 177 (2006), 92-98 (međunarodna recenzija, članak, znanstveni)
Franjić, I., Pečarić, J. & Perić, I. (2006) General Euler-Ostrowski formulae and applications to quadratures. Applied Mathematics and Computation, 177, 92-98.
@article{article, year = {2006}, pages = {92-98}, keywords = {Ostrowski's inequality, extended Euler formulae, Bernoulli polynomials, quadrature formulae}, journal = {Applied Mathematics and Computation}, volume = {177}, issn = {0096-3003}, title = {General Euler-Ostrowski formulae and applications to quadratures}, keyword = {Ostrowski's inequality, extended Euler formulae, Bernoulli polynomials, quadrature formulae} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviews